# SDR CALA2015122494914

- Difficulty date: December 20, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 73,891 hours, 8,474 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, PATH LIGHTS 45 - 53 ABC INOPERATIVE.  FOUND FWD SECTION OF FLAT CABLE NEXT TO GALLEY SHORTED OUT.  REPLACED BAD CABLE, PATH LIGHTS CHECKED GOOD.
